Mathematical Analysis of Epidemiological Model of Influenza a (H1N1) Virus Transmission Dynamics in Perspective of Bangladesh
Autor: | Rafiqul Islam, Haider Ali Biswas, Arm Jalal Uddin Jamali |
---|---|
Rok vydání: | 2018 |
Předmět: | |
Zdroj: | GANIT: Journal of Bangladesh Mathematical Society. 37:39-50 |
ISSN: | 2224-5111 1606-3694 |
DOI: | 10.3329/ganit.v37i0.35724 |
Popis: | This study deals with transmission dynamics of novel influenza A (H1N1) virus to understand the evolution of its epidemic in Bangladesh. For this purpose an SEIR model has been employed to study the dynamics of A (H1N1) virus relating to data of Bangladesh. To find threshold conditions, the equilibria and stability of the equilibria of the model have been determined and also analyzed. Basic Reproductive Number (R0) is determined relating to data of Bangladesh by which Herd Immunity Threshold has been estimated. Our numerical result suggests that vaccinating 12.69% population of Bangladesh can control spread of the pandemic novel A (H1N1) virus when outbreak occurs.GANIT J. Bangladesh Math. Soc.Vol. 37 (2017) 39-50 |
Databáze: | OpenAIRE |
Externí odkaz: |